# SDR A6WA201140608

- Difficulty date: July 14, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 19,121 hours, 18,339 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Acm
- Component: Acm
- Component part number: 78279015
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

AT GATE, DRONING NOISE COMING FROM APU AREA.  INVESTIGATED AND FOUND SMOKE IN APU ENCLOSURE.  INSPECTED AFT EQUIPMENT BAY.   NO EVIDENCE OF FIRE OR OVERHEATING IN WIRING.  FOUND ACM NR 2 FAILED.  RAN APU AND NO ABNORMAL NOISE OR ODOR NOTED.  ACM NR 2 ON MEL.
